# SDR AALA2018082013003

- Difficulty date: August 13, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 53,151 hours, 21,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION WAS FOUND ON UPPER FLOORBEAM TEE,  BS 947.5, RBL 60 - LBL 60.  REPAIRED THE FLOORBEAM  TEE IAW SRM 53-70-51-2R-5.
